# SDR VQI2011F00011

- Difficulty date: June 20, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: D521107162000
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED AT DESTINATION, WHEN OPENING THE L1 MAIN ENTRY DOOR, THE GUEST SERVICE AGENT NOTED THE LOCK STAY (GUST LOCK) WOULD NOT ENGAGE WITH THE DOOR COMLETELY OPEN.  IT WAS TOLD TO THE CAPT, WHO NOTIFIED MX CONTROL, MX WAS CALLED TO THE AIRCRAFT TO INVESTIGATE AND WAS PROVIDED THE TSM AND AMM REFERENCES TO START TROUBLESHOOTING.  UPON GAINING ACCESS TO THE LOCK STAY, THEY NOTED NO ISSUES WITH THE MECHANISM OTHER THAN BEING DRY AND STICKING.  MX LUBRICATED AND OPS TESTED THE LOCK STAY IAW AMM TASK 52-13-12.  THE ACFT WAS PLACED BACK IN SERVICE AND DEPARTED.  NO FURTHER ISSUES WITH THIS DOOR HAVE BEEN NOTED.
